Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 4, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jan 29, 2013, 10:45 PM CST for Clark County, Crawford County, Lawrence County, Illinois. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 29, 2013, 10:45 PM CST (04:45 UTC)
- Expired
- Jan 29, 2013, 11:30 PM CST
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Clark County, IL, Crawford County, IL, Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 80 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 11:15 PM CST | TSTM WND DMG | 6 Ese Lawrenceville, IL | TREE BLOWN DOWN ACROSS U.S. 50. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 9:35 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 160 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 408 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
087
WUUS53 KILX 300445
SVRILX
ILC023-033-101-300530-
/O.NEW.KILX.SV.W.0004.130130T0445Z-130130T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1045 PM CST TUE JAN 29 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 1130 PM CST.
* AT 1042 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF MARSHALL TO SUMNER TO WEST SALEM...
AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAWRENCEVILLE...HUTSONVILLE...BRIDGEPORT...FLAT ROCK...BIRDS...
PALESTINE...ST. FRANCISVILLE...RUSSELLVILLE...DARWIN...YORK...
CRAWFORD COUNTY AIRPORT...PINKSTAFF...MOUNT CARMEL AIRPORT...
LAWRENCEVILLE AIRPORT AND BILLETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST WEDNESDAY MORNING
FOR SOUTHEASTERN ILLINOIS.
LAT...LON 3869 8752 3866 8760 3859 8761 3856 8766
3857 8791 3880 8791 3941 8772 3939 8752
3935 8752 3931 8761 3926 8760 3926 8757
3921 8757 3914 8765 3906 8757 3899 8756
3896 8751 3886 8754 3879 8749
TIME...MOT...LOC 0445Z 277DEG 33KT 3931 8762 3874 8780
3852 8795
WIND...HAIL 70MPH <.75IN
$$
BAK2 follow-up statements
894
WWUS53 KILX 300500
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1100 PM CST TUE JAN 29 2013
ILC023-300510-
/O.CAN.KILX.SV.W.0004.000000T0000Z-130130T0530Z/
CLARK IL-
1100 PM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLARK COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3869 8752 3866 8760 3859 8761 3856 8766
3857 8786 3880 8777 3910 8769 3906 8757
3899 8756 3896 8751 3886 8754 3879 8749
TIME...MOT...LOC 0500Z 266DEG 28KT 3931 8748 3874 8767
3853 8781
$$
ILC033-101-300530-
/O.CON.KILX.SV.W.0004.000000T0000Z-130130T0530Z/
LAWRENCE IL-CRAWFORD IL-
1100 PM CST TUE JAN 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CRAWFORD AND LAWRENCE COUNTIES UNTIL 1130 PM CST...
AT 1056 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF WEST UNION TO LAWRENCEVILLE TO 8
MILES EAST OF WEST SALEM...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...ST. FRANCISVILLE...MOUNT CARMEL AIRPORT...
LAWRENCEVILLE AIRPORT AND BILLETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3869 8752 3866 8760 3859 8761 3856 8766
3857 8786 3880 8777 3910 8769 3906 8757
3899 8756 3896 8751 3886 8754 3879 8749
TIME...MOT...LOC 0500Z 266DEG 28KT 3931 8748 3874 8767
3853 8781
WIND...HAIL 70MPH <.75IN
$$945
WWUS53 KILX 300523
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1123 PM CST TUE JAN 29 2013
ILC033-101-300534-
/O.EXP.KILX.SV.W.0004.000000T0000Z-130130T0530Z/
LAWRENCE IL-CRAWFORD IL-
1123 PM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD AND LAWRENCE
COUNTIES WILL EXPIRE AT 1130 PM CST...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 3869 8752 3866 8760 3859 8761 3856 8766
3857 8786 3880 8777 3910 8769 3906 8757
3899 8756 3896 8751 3886 8754 3879 8749
TIME...MOT...LOC 0524Z 266DEG 28KT 3932 8724 3875 8743
3854 8757
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 9:06 PM CST, 1 hour 39 minutes earlier.
Area forecast discussion, Jan 29, 9:06 PM CST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 906 PM CST TUE JAN 29 2013 .DISCUSSION... ISSUED 905 PM CST TUE JAN 29 2013 INITIAL WIND SHIFT HAS PUSHED THROUGH ABOUT 3/4 OF THE CWA... CURRENTLY EXTENDING FROM ABOUT EFFINGHAM TO DANVILLE. TEMPERATURES STILL IN THE 60-65 RANGE AHEAD OF THIS AREA...WITH SOME GRADIENT WIND GUSTS OF 35-40 MPH. THE MAIN COLD FRONT WAS LOCATED JUST EAST OF THE IOWA BORDER...WHERE TEMPERATURES FALL INTO THE 30S. HAVE HAD SOME WAVES OF LOW PRESSURE RIDING ALONG THE FRONT...WHICH HAS SLOWED DOWN ITS PASSAGE SOMEWHAT...BUT LATEST MODEL GUIDANCE STILL INDICATES IT SHOULD START MOVING THROUGH THE WESTERN CWA LATE TONIGHT. MAIN CONCERN REMAINS WITH THE RAIN TONIGHT AND THE FLOOD WATCH. EVENING UPPER AIR SOUNDING FROM LINCOLN HAD PRECIPITABLE WATER VALUES OF 1.43 INCHES...WHICH LOCAL RESEARCH INDICATES IS A RECORD FOR JANUARY IN THIS AREA. SO FAR...HAVE SEEN LITTLE OR NO RAIN IN THE FAR SOUTHEAST CWA...BUT THAT SHOULD BE INCREASING SHORTLY AS A NARROW CONVECTIVE LINE FROM SALEM SOUTHWEST INTO MISSOURI MOVES QUICKLY EASTWARD. RAP MODEL SHOWS THE SAME HIGH PWAT VALUES AFFECTING SOUTHEAST ILLINOIS OVER THE NEXT SEVERAL HOURS...SO SOME HEAVY RAIN THERE IS STILL LIKELY. THE WESTERN HALF OF THE CWA HAS SEEN AMOUNTS OVER AN INCH COMMON WEST OF A BLOOMINGTON TO JACKSONVILLE LINE...WITH SOME 1.5 TO 2 INCH TOTALS TOWARD THE ILLINOIS RIVER VALLEY. HAVE KEPT THE FLOOD WATCH IN PLACE FOR NOW OVER THE ENTIRE AREA...BUT HAVE SOME CONCERNS ABOUT THE NORTHWEST CWA...AS REGIONAL RADAR MOSAICS SHOW THE HEAVIEST AXIS OF RAIN FURTHER TO THE EAST. WILL WATCH THIS FOR A COUPLE MORE HOURS BEFORE DECIDING WHETHER OR NOT TO TRIM DOWN THE WATCH AREA. UPDATED ZONES/GRIDS HAVE BEEN SENT. GEELHART && .AVIATION... ISSUED 545 PM CST TUE JAN 29 2013 NARROW LINE OF THUNDERSTORMS EXPECTED TO MOVE INTO KBMI/KDEC OVER THE NEXT HOUR OR SO...AND REACH KCMI AROUND 0230Z. HAVE SEEN SOME GUSTS OF 30-40 KNOTS WITH THE LINE...WITH WINDS TRENDING TO THE NORTHWEST IN THE LARGER RAIN SHIELD THAT EXTENDS FURTHER WEST. CEILINGS HAVE RISEN INTO THE VFR RANGE IN A NARROW AREA BEHIND THE LINE TO NEAR THE MISSISSIPPI RIVER...BUT ARE EXPECTED TO DROP BACK DOWN TO IFR LEVELS LATER THIS EVENING. A PERIOD OF MORE SHOWERY PRECIPITATION IS EXPECTED BETWEEN MIDNIGHT AND 12Z WORKING ITS WAY WEST TO EAST. HOWEVER...ANOTHER AREA OF PRECIPITATION WILL SET UP OVER MISSOURI/IOWA LATE IN THE NIGHT AND LIFT NORTHEAST. FORECAST SOUNDINGS SHOWING RAIN SWITCHING TO SNOW WEDNESDAY...WITH SOME POTENTIAL FOR SLEET FOR AN HOUR OR TWO AROUND KSPI/KDEC. NORTHWEST WINDS EXPECTED TO RAMP UP WEDNESDAY MORNING AND GUST FROM 25-30 KNOTS OR SO FROM LATE MORNING THROUGH MUCH OF THE AFTERNOON. GEELHART && .PREV DISCUSSION... ISSUED 320 PM CST TUE JAN 29 2013 MAIN CONCERN THIS FORECAST PACKAGE CONTINUES TO INVOLVE THE POTENTIAL HEAVY RAIN/FLOOD WATCH EVENT FOR TONIGHT...WHEN RAIN WILL CHANGE OVER TO SNOW...AND FALLING TEMPS IN THE SHORT TERM. ALL MODELS IN GOOD AGREEMENT WITH OVERALL UPPER LEVEL PATTERN THROUGH THE SHORT TERM...AND WITH THE SFC FEATURES AND MOVEMENTS THROUGH FRIDAY. EXTENDED MODELS HAVE TRENDED INTO BETTER AGREEMENT IN THE EXTENDED WITH SFC FEATURES AS WELL. THEREFORE CONFIDENCE IS ABOVE AVERAGE FOR THIS FORECAST PACKAGE. SHORT TERM...TONIGHT THROUGH FRIDAY A SFC LOW IN CENTRAL OKLAHOMA IS FORECAST TO CONTINUE TO MOVE NORTHEAST ALONG A FRONTAL SYSTEM STRETCHING FROM WI...THROUGH NORTHWESTERN IL...THROUGH MO AND INTO OK. THIS LOW WILL MOVE ACROSS CENTRAL ILLINOIS THIS EVENING AND INTO SOUTHERN MICH JUST AFTER MIDNIGHT. THE UPPER LEVEL TROUGH ASSOCIATED WITH THIS SFC SYSTEM WILL REMAIN BACK IN THE CENTRAL US AND NOT MOVE INTO AND THROUGH THE CWA UNTIL TOMORROW EVENING. THE TROUGH MOVES THROUGH...BUT THEN BROADENS AS ANOTHER SMALLER AND LESS INTENSE SFC LOW MOVES OUT OF THE PLAINS AND THROUGH SOUTHERN IL THURSDAY. THIS WILL PUSH THROUGH QUICKLY AND THEN COLD HIGH PRSS MOVES BACK INTO THE AREA FOR THUR NIGHT AND FRIDAY. SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE FORECAST TO CONTINUE TO MOVE ACROSS THE CWA TONIGHT. STORMS WILL BE MOVING VERY QUICKLY TO THE NORTHEAST THIS EVENING AND COULD BE SEVERE AT TIMES WITH DAMAGING WINDS. TORNADO WATCHES ARE ONGOING TO THE SOUTHWEST OF THE AREA...AND OUR CWA MAY HAVE TO BE INCLUDED LATER THIS AFTERNOON AND INTO THIS EVENING IF THE STORMS SOUTHWEST OF THE AREA MAINTAIN THEIR STRENGTH AS THEY MOVE NORTHEAST. TOMORROW...THE PCPN WILL BEGIN TO CHANGE TO ALL SNOW AS MUCH COLDER AIR ADVECTS INTO THE AREA. MODELS ARE FORECASTING AN AREA OF DEFORMATION SNOW TO SETUP WEST OF THE TRACK OF THE SFC LOW TOMORROW WITH THE HIGHEST ACCUMULATING SNOW STAYING NORTHWEST OF THE IL RIVER. LOOKING FOR ABOUT AN INCH ALONG A RUSHVILLE TO BLOOMINGTON LINE WITH UP TO AROUND 1.5 INCHES AROUND GALESBURG. AMOUNTS OF A HALF AN INCH OR LESS WILL BE ALONG I-72. AS THIS SYSTEM PULLS EAST AND NORTHEAST...A SLIGHT CHANCE OF SNOW WILL CONTINUE ACROSS THE EXTREME NORTHEAST OF THE CWA WED NIGHT. WITH THE TROUGH BROADENING...A SFC LOW WILL MOVE OUT OF THE PLAINS AND THROUGH SOUTHERN IL THURSDAY. THIS WILL BRING A SLIGHT CHANCE OF MORE SNOW TO THE WHOLE CWA...MAINLY THUR AFTERNOON. BEYOND THIS...COLD ARCTIC HIGH PRSS WILL DROP INTO THE REGION WITH DRY AND VERY COLD WEATHER FOR THUR NIGHT AND FRIDAY. LOWS TONIGHT WILL BE CLOSE TO MIDNIGHT AND HIGHS TOMORROW WILL PROBABLY BE JUST AFTER MIDNIGHT TONIGHT. TEMPS WILL THEN GRADUALLY FALL TOMORROW THROUGH TOMORROW NIGHT. THEN COLDER AIR WILL ADVECT INTO THE REGION FOR THUR NIGHT AND FRIDAY...WITH TEMPS AROUND ZERO IN THE NORTHWEST TO IN THE LOWER TEENS IN THE SOUTHEAST...FOR THUR NIGHT. FRI TEMPS WILL BE WELL BELOW NORMAL FOR FRIDAY AS WELL...NOT REACHING ABOVE FREEZING ANYWHERE IN THE CWA. LONG TERM...FRIDAY NIGHT THROUGH TUESDAY MODELS HAVE ANOTHER SFC LOW DROPPING ACROSS NORTHERN IL FRIDAY NIGHT...SPREADING SOME LIGHT SNOW ACROSS THE NORTHEASTERN HALF OF THE CWA. THIS CLIPPER SYSTEM WILL BE QUICK SO ACCUMULATIONS WILL BE VERY LIGHT. BEYOND THIS...ANOTHER WEAK SYSTEM IS FORECAST TO MOVE ACROSS THE AREA WITH LIGHT PCPN MON AND MONDAY NIGHT. FOR NOW WILL KEEP ONLY SLIGHT CHC OF POPS IN THE FORECAST...WHICH WILL NOT BE MENTIONED IN THE WORDED FORECAST. OTHER THAN THESE TWO SYSTEMS...REMAINDER OF THE LONG TERM PERIODS WILL BE DRY. TEMPS WILL START COLD BUT THEN WARM QUICKLY FOR THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK. WARMEST DAY LOOKS TO BE MONDAY WITH TEMPS 5+ DEGREES ABOVE NORMAL. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 6 AM CST WEDNESDAY FOR ILZ027>031-036>038- 040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Jan 29, 3:17 PM CST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 317 PM CST TUE JAN 29 2013 ILZ027>031-036>038-040>043-047>053-301200- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 317 PM CST TUE JAN 29 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE LIKELY TONIGHT AS A STRONG COLD FRONT APPROACHES. THE THUNDERSTORMS HAVE THE POTENTIAL TO BE LOCALLY SEVERE...WITH A FEW STORMS PRODUCING DAMAGING WIND GUSTS. IN ADDITION...HEAVY RAINFALL WILL BE LIKELY...WITH 1 TO 2 INCHES OF RAINFALL BY WEDNESDAY MORNING. A FEW LOCATIONS MAY SEE OVER TWO AND A HALF INCHES OF RAIN. THIS WILL PRODUCE SIGNIFICANT RISES IN AREA RIVERS...STREAMS AND CREEKS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MUCH COLDER WEATHER WILL MOVE IN TO THE AREA WEDNESDAY MORNING WHICH WILL CHANGE THE RAIN OVER TO SNOW. ACCUMULATIONS OF AROUND AN INCH WILL BE POSSIBLE ALONG AND NORTH OF A RUSHVILLE TO BLOOMINGTON LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT LEAST THROUGH EARLY THIS EVENING...ESPECIALLY EAST OF THE ILLINOIS RIVER. ILZ044>046-054>057-061>063-066>068-071>073-301200- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 317 PM CST TUE JAN 29 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL SPREAD SLOWLY FROM WEST TO EAST ACROSS THE AREA THIS EVENING. THE STORMS THIS EVENING AND DURING THE OVERNIGHT HOURS HAVE THE POTENTIAL TO BE LOCALLY SEVERE...WITH A FEW STORMS PRODUCING DAMAGING WIND GUSTS. IN ADDITION...HEAVY RAINFALL WILL BE LIKELY...WITH 1 TO 2 INCHES OF RAINFALL BY WEDNESDAY MORNING. A FEW LOCATIONS MAY SEE OVER TWO AND A HALF INCHES OF RAIN. THIS WILL PRODUCE SIGNIFICANT RISES IN AREA RIVERS...STREAMS AND CREEKS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO THE OVERNIGHT HOURS...MAINLY BETWEEN 8 PM AND 200 AM CST. SMITH
In the hours before
Local storm report, Jan 29, 9:47 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
947 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
01/29/2013 M1.28 INCH CASS IL MESONET
&&
JRPLocal storm report, Jan 29, 9:57 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
957 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HEAVY RAIN ASTORIA 40.23N 90.36W
01/29/2013 M1.16 INCH FULTON IL MESONET
SINCE 1130 AM THIS MORNING.
0953 PM HEAVY RAIN RIVERTON 39.85N 89.54W
01/29/2013 M1.20 INCH SANGAMON IL MESONET
SINCE THIS MORNING.
&&
JRPLocal storm report, Jan 29, 10:06 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1006 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG ALTAMONT 39.06N 88.75W
01/29/2013 EFFINGHAM IL LAW ENFORCEMENT
NUMEROUS TREE LIMBS DOWN.
0933 PM TSTM WND DMG 4 NE EFFINGHAM 39.16N 88.50W
01/29/2013 EFFINGHAM IL LAW ENFORCEMENT
SEMI TRAILER BLOWN OVER ON I 57 AT MILE MARKER 165
&&
JRPLocal storm report, Jan 29, 10:16 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1016 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG ALTAMONT 39.06N 88.75W
01/29/2013 EFFINGHAM IL LAW ENFORCEMENT
TREE BLOWN OVER...WENT THROUGH ROOF OF HOUSE.
&&
JRPLocal storm report, Jan 29, 10:17 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 1 SW JEROME 39.76N 89.69W
01/29/2013 M1.25 INCH SANGAMON IL MESONET
&&
JRPLocal storm report, Jan 29, 10:37 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1037 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG ALTAMONT 39.06N 88.75W
01/29/2013 EFFINGHAM IL LAW ENFORCEMENT
LARGE OVERHEAD DOOR BLOWN OUT AT ADM PLANT
0930 PM TSTM WND DMG MASON 38.95N 88.63W
01/29/2013 EFFINGHAM IL LAW ENFORCEMENT
NUMEROUS POWER LINES BLOWN DOWN
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 9:38 PM CST | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 52 min |
| Jan 30, 3:51 PM CST | River Flood Warning | ILX | Lawrence | 70 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.